# SDR A6WA2020012447126

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD LEADING EDGE OUTBD MOUNT BRACKET CRACKED.   AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED OUTBD MOUNT BRACKET IAW CRJ200 SRM 51-41-02.
